Nash competitive equilibria and two-period fund separation
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Rüdiger Frey & Alexander Stremme, 1997. "Market Volatility and Feedback Effects from Dynamic Hedging," Mathematical Finance, Wiley Blackwell, vol. 7(4), pages 351-374.
- Cass, David & Stiglitz, Joseph E., 1970. "The structure of investor preferences and asset returns, and separability in portfolio allocation: A contribution to the pure theory of mutual funds," Journal of Economic Theory, Elsevier, vol. 2(2), pages 122-160, June.
- Jérôme B. Detemple & Piero Gottardi, 1997.
"Aggregation, Efficiency and Mutual Fund Separation in Incomplete Markets,"
CIRANO Working Papers
- JÊrÆme B. Detemple & Piero Gottardi, 1998. "Aggregation, efficiency and mutual fund separation in incomplete markets," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 11(2), pages 443-455.
- Dubey, Pradeep & Geanakoplos, John, 2003.
"From Nash to Walras via Shapley-Shubik,"
Journal of Mathematical Economics,
Elsevier, vol. 39(5-6), pages 391-400, July.
- Pradeep Dubey & John Geanakoplos, 2002. "From Nash to Walras via Shapley-Shubik," Cowles Foundation Discussion Papers 1360, Cowles Foundation for Research in Economics, Yale University.
- P. Dubey & J. Geanakoplos, 2002. "From Nash to Walras via Shapley-Shubik," Department of Economics Working Papers 02-01, Stony Brook University, Department of Economics.
- R. C. Merton, 1970.
"Optimum Consumption and Portfolio Rules in a Continuous-time Model,"
58, Massachusetts Institute of Technology (MIT), Department of Economics.
- Merton, Robert C., 1971. "Optimum consumption and portfolio rules in a continuous-time model," Journal of Economic Theory, Elsevier, vol. 3(4), pages 373-413, December.
- Giraud, Gael & Stahn, Hubert, 2003.
"Efficiency and imperfect competition with incomplete markets,"
Journal of Mathematical Economics,
Elsevier, vol. 39(5-6), pages 559-583, July.
- Gaël Giraud & Hubert Stahn, 2003. "Efficiency and imperfect competition with incomplete markets," Post-Print halshs-00499288, HAL.
- Leonidas Koutsougeras & Konstantinos Papadopoulos, 2004. "Arbitrage and equilibrium in strategic security markets," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 23(3), pages 553-568, March.
- Drew Fudenberg & Jean Tirole, 1991. "Game Theory," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262061414, March.
- John Geanakoplos & Martin Shubik, 1990. "The Capital Asset Pricing Model as a General Equilibrium With Incomplete Markets*," The Geneva Risk and Insurance Review, Palgrave Macmillan;International Association for the Study of Insurance Economics (The Geneva Association), vol. 15(1), pages 55-71, March.
- Shapley, Lloyd S & Shubik, Martin, 1977. "Trade Using One Commodity as a Means of Payment," Journal of Political Economy, University of Chicago Press, vol. 85(5), pages 937-68, October.
- Brunnermeier, Markus K., 2001. "Asset Pricing under Asymmetric Information: Bubbles, Crashes, Technical Analysis, and Herding," OUP Catalogue, Oxford University Press, number 9780198296980, December.
- Gaël Giraud & Sonia Weyers, 2004. "Strategic market games with a finite horizon and incomplete markets," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 23(3), pages 467-491, March.
- Friend, Irwin & Blume, Marshall E, 1975. "The Demand for Risky Assets," American Economic Review, American Economic Association, vol. 65(5), pages 900-922, December.
- Malinvaud, E., 1972. "The allocation of individual risks in large markets," Journal of Economic Theory, Elsevier, vol. 4(2), pages 312-328, April.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:40:y:2004:i:3-4:p:321-346. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.